9 months on minoxidil. Where now? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    Jun 2009
    Posts
    4

    Default 9 months on minoxidil. Where now?

    Hi,

    I'm 28 years old and have been on propecia for the last 5 years and it appears to have slowed down the passage of my MPB.

    I'm a diffuse thinner and early this year noticed my hair becomining miniaturized and getting finer and thinner particularly the the front of my scalp. I decided to go onto rogaine foam, which I've been applying twice a day for the last 9 months.

    I've definitely seen no improvement to my hair and merely the continuance of the thinning that I would have expected without it. If anything the rogaine seems to have sped up the miniaturization of my hair at the front, but of course this could just be my imagination. Therefore I'm thinking to save my bank balance and get off the stuff.

    Is this a good idea? Does anyone start seeing results from minox at the 10 month mark? I've heard that stopping minox after this length of time coulf cause a shed.

    I've attached a pic of the front of my hairline, where you can see my hair is becoming thin.

    any help/ advice appreciated

    Thanks
    Attached Thumbnails Attached Thumbnails Click image for larger version

Name:	photo (1).jpg

Size:	35.4 KB
ID:	18078  

  2. #2
    Junior Member
    Join Date
    Jun 2009
    Posts
    4

    Default

    anyone!?

    Surely someone has experience of this?

  3. #3
    Senior Member dex89's Avatar
    Join Date
    Jul 2012
    Location
    Orange County, CA
    Posts
    800

    Default

    Quote Originally Posted by chopmaster View Post
    anyone!?

    Surely someone has experience of this?
    If you stop using minox expect massive sheds, I will use it till the 12 month mark for any results. If you don't see any improvement then tapper off.

  4. #4
    Junior Member
    Join Date
    Jan 2012
    Posts
    20

    Default

    To my knowledge rogaine helps better at the crown so thinning in the frontal areas won't be affected. Generally you should experience a shed in the case when you stop using it and the grown hair though rogaine starts to shed. In your case you haven't experienced growth through rogaine so no shed should be expected. However it's hard to predict these things and obviously YMMV so be prepared for it just make sure you reduce your dosage gradually.

Similar Threads

  1. Replies: 4
    Last Post: 03-09-2012, 01:55 PM
  2. 2 Months In (15% Minoxidil, Propecia, Nioxin)
    By FAA952 in forum Introduce Yourself & Share Your Story
    Replies: 21
    Last Post: 10-02-2011, 04:19 PM
  3. Replies: 0
    Last Post: 07-23-2011, 12:33 PM
  4. Dr. Lee's Minoxidil 5% Plus & Minoxidil 5% w/o Propylene Glycol
    By 1Aristotle in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 01-24-2011, 09:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Sun Exposure after Hair Transplant
02-26-2009 03:36 PM
Last Post By uniacc
Today 03:33 AM
Adventure Games
Yesterday 11:32 PM
by vobejoh
Last Post By vobejoh
Yesterday 11:32 PM
Octordle game - it will surprise you
08-04-2022 12:43 AM
by Silajay
Last Post By Filip Brains
Yesterday 10:00 AM
Dr. Bhatti |IAHRS member | Patient Result | 2231 FUE |12 moths post op
10-10-2019 01:13 AM
by Spex
Last Post By Rodneyy
Yesterday 05:18 AM
There's an app for that...
07-11-2014 10:31 AM
Last Post By andersenin
Yesterday 05:15 AM